Alert archive / Georgia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 92, NWS Atlanta, GA

June 8, 20214 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 8, 2021, 6:10 PM EDT for 4 counties in Georgia. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2021, 6:10 PM EDT (22:10 UTC)
Expired
Jun 8, 2021, 6:48 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dooly County, GA, Macon County, GA, Schley County, GA, Sumter County, GA

The radar

The Robins AFB radar (KJGX), 102 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 6:15 PM EDTTSTM WND DMGAmericus, GAWIRES WERE REPORTED DOWN ON FORREST STREET.
Jun 8, 6:20 PM EDTTSTM WND DMG1 N Americus, GAWIRES WERE REPORTED DOWN ON NORRIS STREET.
Jun 8, 6:20 PM EDTTSTM WND DMG2 Nnw Americus, GAA TREE WAS DOWNED ONTO POWER LINES ON OHARA ROAD.
Jun 8, 6:20 PM EDTTSTM WND DMG2 Nnw Americus, GAPOWER LINES WERE DOWNED ON PATTON DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 422 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
422 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

283 
WUUS52 KFFC 082210
SVRFFC
GAC093-193-249-261-082300-
/O.NEW.KFFC.SV.W.0092.210608T2210Z-210608T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
610 PM EDT Tue Jun 8 2021

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Macon County in west central Georgia...
  Western Dooly County in central Georgia...
  Southeastern Schley County in west central Georgia...
  Sumter County in west central Georgia...

* Until 700 PM EDT.

* At 610 PM EDT, a severe thunderstorm was located over Maddox, or
  near Americus, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Americus, Leslie, Andersonville, Sumter, Lamar, New Era,
  Fountainville, Flint River Wma, La Crosse, Huntington, Pennington,
  Andersonville National Historic, Drayton, Clearview, Maddox,
  Methvins and Bumphead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3201 8437 3229 8419 3225 8396 3208 8387
      3191 8417 3192 8421
TIME...MOT...LOC 2210Z 223DEG 25KT 3200 8423 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
929 
WWUS52 KFFC 082238
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
638 PM EDT Tue Jun 8 2021

GAC093-193-249-261-082300-
/O.CON.KFFC.SV.W.0092.000000T0000Z-210608T2300Z/
Macon GA-Dooly GA-Schley GA-Sumter GA-
638 PM EDT Tue Jun 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN MACON...WEST CENTRAL DOOLY...SOUTHEASTERN SCHLEY AND
CENTRAL SUMTER COUNTIES...

At 637 PM EDT, a severe thunderstorm was located over Pennington, or
10 miles northeast of Americus, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Americus, Andersonville, Andersonville National Historic, Clearview,
Methvins, Bumphead, New Era, Fountainville, Flint River Wma, La
Crosse, Huntington and Pennington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3208 8432 3229 8419 3225 8396 3212 8392
      3205 8403 3197 8415
TIME...MOT...LOC 2237Z 223DEG 25KT 3214 8407 

HAIL...1.00IN
WIND...60MPH
 
$$
326 
WWUS52 KFFC 082248
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
648 PM EDT Tue Jun 8 2021

GAC093-193-249-261-082258-
/O.CAN.KFFC.SV.W.0092.000000T0000Z-210608T2300Z/
Macon GA-Dooly GA-Schley GA-Sumter GA-
648 PM EDT Tue Jun 8 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MACON...WEST
CENTRAL DOOLY...SOUTHEASTERN SCHLEY AND CENTRAL SUMTER COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and 
heavy rain are still possible with this thunderstorm.

LAT...LON 3208 8432 3229 8419 3225 8396 3212 8392
      3205 8403 3197 8415
TIME...MOT...LOC 2246Z 223DEG 25KT 3220 8401 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:58 PM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jun 8, 2:58 PM EDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
258 PM EDT Tue Jun 8 2021

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Wednesday Night/...

The upper level low slowly weakens as it shifts east across the
southern Ohio Valley through the forecast period, while the
southeast remains on the west side of surface high pressure.  This
pattern will keep good moisture across the area with PWATs of 1.5-2
inches this afternoon and again tomorrow.  With mostly sunny skies
expect the diurnally driven convection to increase in coverage
through early this evening and wind down after sunset.  Overnight
low clouds will develop across the area by sunrise, however do
not expect that they will linger as long as they did yesterday or
today. With good heating tomorrow, the better chances for
convection will be across north Georgia in proximity to the upper
low.  Have stayed close to guidance temperatures through the
period.

Atwell

.LONG TERM /Thursday through Tuesday/...

An abnormally moist extended period is begrudgingly expected for the
forecast area as PWATs should run between 1.5-2 inches until early
next week. This is roughly a quarter to three quarters above the
climatological average for this time of year as the Bermuda High
over the Atlantic advects the tropical Gulf airmass over the eastern
CONUS. This invasive warm, moist airmass will litter the forecast
area in scattered to widespread showers and thunderstorms each day
through the extended. Higher chances will be likely in North Georgia
through the end of the week with as a little added support from a
weak mid-level trough before it kicks out over the weekend. Highs
will remain in the upper 80s and low 90s, with morning lows capped
by dewpoints around 70 degrees with patchy fog possible anywhere
rain fell the day before.

Thiem

&&

.AVIATION...
18Z Update...
MVFR and VFR CIGs will persist through overnight with lower
MVFR/IFR setting up between 08-09Z, before beginning to improve to
MVFR/VFR after 14Z. Winds will remain SW around 5kts, becoming
light with periods of calm winds between 03-09Z. Showers are
currently developing across the area with -TSRA possible 21-01Z.
Variable winds with gusts 25-35kts will be possible with any
storm that does develop.

//ATL Confidence...
18Z Update...
Medium confidence in timing and height of IFR development in
morning. Otherwise Medium to high confidence all other elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  88  69  90 /  30  30  20  50
Atlanta         69  87  71  88 /  30  30  20  50
Blairsville     64  81  64  81 /  30  50  40  80
Cartersville    68  85  69  86 /  30  40  30  70
Columbus        69  90  71  92 /  30  20  10  30
Gainesville     68  85  69  86 /  30  40  30  60
Macon           68  92  69  94 /  30  30  20  20
Rome            69  85  70  86 /  30  40  30  70
Peachtree City  67  88  69  89 /  30  30  20  50
Vidalia         71  90  72  92 /  40  40  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Atwell
LONG TERM....Thiem
AVIATION...Atwell
Hazardous weather outlook, Jun 8, 11:53 AM EDT, 6 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1153 AM EDT Tue Jun 8 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1153 AM EDT Tue Jun 8 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected, primarily this
afternoon and evening. Locally heavy rain, frequent lightning, and
gusty winds will be the primary threats with the stronger storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

There will be chances for thunderstorms each day through Monday,
mainly during the afternoon and evening hours. A few strong to
severe thunderstorms cannot be ruled out on any of these days;
however, no organized or widespread severe weather is expected.
The primary threat from any thunderstorms will be frequent
lightning, gusty winds and brief heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Jun 8, 5:00 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
500 PM EDT Tue Jun 8 2021

GAZ086-082130-
Emanuel GA-
500 PM EDT Tue Jun 8 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EMANUEL COUNTY UNTIL
530 PM EDT...

At 500 PM EDT...a strong thunderstorm was over Canoochee, or 9 miles
northeast of Swainsboro...moving northeast at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Garfield, Summertown, Canoochee and Modoc.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3259 8226 3271 8235 3281 8219 3282 8215
      3280 8214 3266 8208 3265 8206
TIME...MOT...LOC 2100Z 241DEG 7KT 3269 8222

WIND...40MPH
Special weather statement, Jun 8, 5:18 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
518 PM EDT Tue Jun 8 2021

GAZ097-109-111-082145-
Wheeler GA-Laurens GA-Dodge GA-
518 PM EDT Tue Jun 8 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...
SOUTHEASTERN LAURENS AND EASTERN DODGE COUNTIES UNTIL 545 PM EDT...

At 518 PM EDT...a strong thunderstorm was near Plainfield, or 10
miles east of Eastman...moving northeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cadwell, Rentz, Jay Bird Springs, Lowery, Plainfield and Cedar Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3224 8314 3247 8298 3239 8280 3223 8270
      3214 8291 3214 8293 3215 8293 3215 8294
      3214 8295 3213 8295 3211 8299
TIME...MOT...LOC 2118Z 231DEG 22KT 3225 8301

WIND...40MPH
Special weather statement, Jun 8, 5:28 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
528 PM EDT Tue Jun 8 2021

GAZ097-082200-
Laurens GA-
528 PM EDT Tue Jun 8 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAURENS COUNTY UNTIL 600
PM EDT...

At 528 PM EDT...a strong thunderstorm was near Dublin...moving
northeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dublin and Tuckers Crossroad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3253 8295 3260 8303 3271 8293 3270 8282
      3261 8279
TIME...MOT...LOC 2128Z 227DEG 12KT 3259 8295

WIND...40MPH
Special weather statement, Jun 8, 5:37 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
537 PM EDT Tue Jun 8 2021

GAZ103-104-082215-
Sumter GA-Webster GA-
537 PM EDT Tue Jun 8 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUMTER AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 615 PM EDT...

At 537 PM EDT...a strong thunderstorm was over Oakville, or near
Dawson...moving north at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Americus, Preston, Plains, Sumter, Maddox, Croxton Crossroads,
Centerpoint and Dumas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3190 8437 3192 8438 3197 8444 3193 8444
      3192 8446 3192 8455 3210 8452 3203 8413
      3191 8422 3192 8434 3187 8434
TIME...MOT...LOC 2137Z 194DEG 18KT 3184 8444

WIND...40MPH
Special weather statement, Jun 8, 5:48 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
548 PM EDT Tue Jun 8 2021

GAZ097-098-111-082215-
Wheeler GA-Treutlen GA-Laurens GA-
548 PM EDT Tue Jun 8 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER...SOUTHWESTERN
TREUTLEN AND LAURENS COUNTIES UNTIL 615 PM EDT...

At 548 PM EDT...a line of strong thunderstorms was along a line
extending from Harlow to near Lowery...and moving northeast at 10
mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, East Dublin, Harlow, Lothair, Rockledge, Lowery, Barnhill and
Minter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3252 8304 3267 8288 3232 8258 3231 8265
      3230 8266 3225 8282
TIME...MOT...LOC 2148Z 238DEG 10KT 3252 8298 3230 8280

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 8, 5:53 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
553 PM EDT Tue Jun 8 2021

GAZ035-037-047-082230-
Walton GA-Barrow GA-Oconee GA-
553 PM EDT Tue Jun 8 2021

...SIGNIFICANT WEATHER ADVISORY FOR WALTON...SOUTHEASTERN BARROW AND
NORTHWESTERN OCONEE COUNTIES UNTIL 630 PM EDT...

At 553 PM EDT...a strong thunderstorm was over Monroe...moving
northeast at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Monroe, Bethlehem, Between, Good Hope, Herndonville, Gratis,
Nicholasville, Pannell and Campton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3369 8371 3376 8383 3395 8373 3395 8359
      3384 8352
TIME...MOT...LOC 2153Z 217DEG 9KT 3379 8372

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 2:31 PM EDTSpecial Weather StatementFFCDooly, Pulaski29 min
Jun 8, 2:57 PM EDTSpecial Weather StatementFFCPulaski33 min
Jun 8, 3:16 PM EDTSpecial Weather StatementFFCStewart29 min
Jun 8, 3:20 PM EDTSpecial Weather StatementFFCHouston10 min
Jun 8, 3:30 PM EDTSpecial Weather StatementFFCHouston30 min
Jun 8, 3:51 PM EDTSpecial Weather StatementFFCMacon24 min
Jun 8, 3:57 PM EDTSpecial Weather StatementFFCCrisp, Wilcox33 min
Jun 8, 4:02 PM EDTSpecial Weather StatementFFCCoweta28 min
Jun 8, 4:12 PM EDTSpecial Weather StatementFFCJeff Davis33 min
Jun 8, 4:16 PM EDTSpecial Weather StatementFFCPeach29 min
Jun 8, 4:32 PM EDTSpecial Weather StatementFFCBibb28 min
Jun 8, 4:39 PM EDTSpecial Weather StatementFFCJefferson36 min
Jun 8, 4:52 PM EDTSpecial Weather StatementFFCDodge23 min
Jun 8, 5:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Jun 8, 5:18 PM EDTSpecial Weather StatementFFCLaurens27 min
Jun 8, 5:28 PM EDTSpecial Weather StatementFFCJohnson32 min
Jun 8, 5:37 PM EDTSpecial Weather StatementFFCSumter38 min
Jun 8, 5:48 PM EDTSpecial Weather StatementFFCLaurens27 min
Jun 8, 5:53 PM EDTSpecial Weather StatementFFCWalton37 min
Jun 8, 6:15 PM EDTSpecial Weather StatementFFCTroup30 min
Jun 8, 6:18 PM EDTSpecial Weather StatementFFCTreutlen27 min
Jun 8, 6:45 PM EDTSpecial Weather StatementFFCCoweta30 min
Jun 8, 7:24 PM EDTSpecial Weather StatementFFCHenry36 min
Jun 8, 7:39 PM EDTSpecial Weather StatementFFCHall36 min
Jun 8, 7:41 PM EDTSpecial Weather StatementFFCDawson34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.